# SDR SWAA2016062053040

- Difficulty date: June 7, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 57,138 hours, 33,196 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E NOSE SKIN ON NR 1 SLAT CRACKED AT STA 451.97.  REPAIRED SKIN IAW SRM.
